Alert archive / Colorado / Freeze Warnings in 2014

Freeze Warning 10, NWS Pueblo, CO

November 4, 20148 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Nov 4, 2014, 11:36 AM MST for 8 counties in Colorado. It took effect at Nov 5, 2014, 12:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2014, 11:36 AM MST (18:36 UTC)
In effect from
Nov 5, 2014, 12:00 AM MST
Expired
Nov 5, 2014, 8:00 AM MST
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WWUS75 KPUB 041836
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MST TUE NOV 4 2014

COZ085>089-093>097-050400-
/O.NEW.KPUB.FZ.W.0010.141105T0700Z-141105T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS
1136 AM MST TUE NOV 4 2014

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
WEDNESDAY. 

* LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS AND
  INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO...EASTERN
  FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS...
  BENT...AND KIOWA COUNTIES.

* TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES.

* IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
5 follow-up statements
072 
WWUS75 KPUB 042145
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MST TUE NOV 4 2014

COZ085>089-093>097-050545-
/O.CON.KPUB.FZ.W.0010.141105T0700Z-141105T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS
245 PM MST TUE NOV 4 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MST WEDNESDAY...

* LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS 
  AND INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO...
  EASTERN FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS 
  ANIMAS... BENT...AND KIOWA COUNTIES. 

* TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES.

* IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
265 
WWUS75 KPUB 050442
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
942 PM MST TUE NOV 4 2014

COZ085>089-093>097-051200-
/O.CON.KPUB.FZ.W.0010.141105T0700Z-141105T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS
942 PM MST TUE NOV 4 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...

* LOCATION...MOST OF THE SOUTHEAST COLORADO PLAINS AND I-25
  CORRIDOR...INCLUDING SOUTHERN EL PASO...EASTERN FREMONT...
  PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS...BENT AND
  KIOWA COUNTIES.

* TEMPERATURE...LOWS IN THE MID 20S TO AROUND 30 DEGREES FOR A
  FEW HOURS EARLY WEDNESDAY MORNING.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED. OUTDOOR WATER
  LINES AND SPIGOTS COULD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER TENDER
VEGETATION. THEY MAY ALSO FREEZE ANY OUTDOOR WATER LINES AND
SPIGOTS. TENDER PLANTS WILL NEED TO BE COVERED OR BROUGHT INDOORS
TO KEEP THEM ALIVE. OUTDOOR WATER LINES AND SPIGOTS NEED TO BE
DRAINED.

&&

$$
591 
WWUS75 KPUB 051049
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
349 AM MST WED NOV 5 2014

COZ085>089-093>097-051500-
/O.CON.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS
349 AM MST WED NOV 5 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* LOCATION...MOST OF THE SOUTHEAST COLORADO PLAINS AND I-25
  CORRIDOR...INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO...
  OTERO...CROWLEY...LAS ANIMAS...BENT AND KIOWA COUNTIES.

* TEMPERATURE...LOWS IN THE MID 20S TO AROUND 30 DEGREES EARLY
  THIS MORNING.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED. OUTDOOR WATER 
  LINES AND SPIGOTS COULD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER TENDER
VEGETATION. THEY MAY ALSO FREEZE ANY OUTDOOR WATER LINES AND
SPIGOTS. TENDER PLANTS WILL NEED TO BE COVERED OR BROUGHT INDOORS
TO KEEP THEM ALIVE. OUTDOOR WATER LINES AND SPIGOTS NEED TO BE
DRAINED.

&&

$$
155 
WWUS75 KPUB 051310
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
610 AM MST WED NOV 5 2014

COZ085-087-088-051415-
/O.CAN.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...COLORADO SPRINGS...WALSENBURG...TRINIDAD
610 AM MST WED NOV 5 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING FOR SOUTHERN EL PASO...HUERFANO AND WESTERN LAS ANIMAS
COUNTIES.

$$

COZ086-089-093>097-051500-
/O.CON.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-CROWLEY COUNTY-
LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...PUEBLO...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS
610 AM MST WED NOV 5 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* LOCATION...PUEBLO...OTERO...CROWLEY...EASTERN LAS ANIMAS...BENT
  AND KIOWA COUNTIES.

* TEMPERATURE...LOWS IN THE MID 20S TO AROUND 30 DEGREES EARLY 
  THIS MORNING. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED. OUTDOOR WATER 
  LINES AND SPIGOTS COULD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER TENDER
VEGETATION. THEY MAY ALSO FREEZE ANY OUTDOOR WATER LINES AND
SPIGOTS. TENDER PLANTS WILL NEED TO BE COVERED OR BROUGHT INDOORS
TO KEEP THEM ALIVE. OUTDOOR WATER LINES AND SPIGOTS NEED TO BE
DRAINED.

&&

$$
247 
WWUS75 KPUB 051439
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
739 AM MST WED NOV 5 2014

COZ086-089-093>097-051545-
/O.EXP.KPUB.FZ.W.0010.000000T0000Z-141105T1500Z/
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-CROWLEY COUNTY-
LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-
INCLUDING...PUEBLO...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS
739 AM MST WED NOV 5 2014

...FREEZE WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

THE FREEZE WARNING FOR PUEBLO...CROWLEY...OTERO...BENT...
KIOWA...AND EASTERN LAS ANIMAS COUNTIES WILL EXPIRE AT 8 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 4, 11:06 AM MST, 30 minutes earlier.

Area forecast discussion, Nov 4, 11:06 AM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1106 AM MST TUE NOV 4 2014

.UPDATE...
ISSUED AT 1103 AM MST TUE NOV 4 2014

PLAN ON ISSUING A FREEZE WARNING FOR MUCH OF THE EASTERN PLAINS
SHORTLY. MIN TEMPS LAST NIGHT HELPED TO CLEAR A COUPLE OF COUNTIES
IN THE SE CORNER...BUT CLOUD COVER KEPT THE REST FROM ACHIEVING A
HARD FREEZE SO WILL TRY AGAIN TONIGHT. OTHERWISE...REST OF
FORECAST LOOKS ON TRACK. MOORE

UPDATE ISSUED AT 743 AM MST TUE NOV 4 2014

UPDATED FOR EXPIRATION OF THE FREEZE WARNING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 336 AM MST TUE NOV 4 2014

CLOUD COVER ALONG THE I-25 CORRIDOR AND NEAR THE ERN MTNS HAS BEEN
KEEPING TEMPS IN THE MID AND UPPER 30S THIS MORNING.  BOTH THE NAM
AND THE RAP SHOW THE MSTR/CLOUDS REMAINING IN PLACE THRU THE EARLY
MORNING HOURS WHICH WOULD KEEP TEMPS A BIT WARMER IN THE AREAS ALONG
THE INTERSTATE 25 CORRIDOR AND WESTWARD.  HOWEVER...SATELLITE IMAGES
ARE SHOWING SOME DECREASE IN THE CLOUD COVER OVR PUEBLO...FREMONT
AND EL PASO COUNTIES.  FEWER CLOUDS OVR THE FAR SERN PLAINS WL
RESULT IN THE POTENTIAL FOR A HARD FREEZE. WL LEAVE THE FREEZE
WARNING AS IS.

AS AN UPPER TROUGH MOVES OFF TO THE SOUTH AND EAST TODAY...UPPER
LEVEL RIDGING WL OCCUR OVR THE FORECAST AREA TODAY AND TONIGHT. THIS
WL LEAD TO DRY WEATHER.  HIGH TEMPS TODAY ARE EXPECTED TO BE AROUND
5 DEGREES BELOW AVERAGE.  WITH LITTLE CLOUD COVER TONIGHT...AREAS OF
THE SOUTHEAST PLAINS SHOULD SEE FREEZING TEMPS...ESPECIALLY ALONG
THE ARKANSAS RIVER VALLEY FROM AROUND PUEBLO TO THE EASTERN CO
BORDER. WL HOLD OFF ON ISSUING A FREEZE HIGHLIGHT UNTIL AFTER WE SEE
WHAT LOCATIONS THIS MORNING MAY HAVE HAD A HARD FREEZE.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 336 AM MST TUE NOV 4 2014

WEDNESDAY-THURSDAY...MODERATE NORTH TO NORTHWEST FLOW ALOFT PROGGED
ACROSS THE REGION WITH UPPER LEVEL RIDGING BUILDING ACROSS THE
DESERT SOUTHWEST AND INTO THE GREAT BASIN...AS SHORT WAVE ENERGY
TRANSLATES ACROSS THE NORTHERN TIER OF STATES AND INTO THE UPPER
MIDWEST. PASSING WAVE SENDS A WEAK FRONT ACROSS THE EASTERN PLAINS
EARLY WEDNESDAY...WITH BREEZY NORTHERLY WINDS HELPING TO BUMP UP
HIGHS INTO THE MID 50S TO MID 60S WEDNESDAY AFTERNOON WITH MAINLY
40S AND 50S ACROSS THE HIGHER TERRAIN AND 30S AT THE PEAKS. HAVE
STAYED ON THE COOLER SIDE OF GUIDANCE...AS MAV LOOKS TO BE A TAD TOO
WARM DESPITE THE EXPECTED MIXING. MAINLY CLEAR SKIES AND GENERALLY
LIGHT UPSLOPE WINDS TO LEAD TO SEASONAL OVERNIGHT LOWS IN THE 20S
AND 30S ACROSS THE AREA WEDNESDAY NIGHT WITH LIGHT UPSLOPE FLOW
KEEPING HIGHS ON THURSDAY AT TO SLIGHTLY WARMER THAN WEDNESDAY...
MOST NOTABLE OVER WESTERN PORTIONS OF THE AREA WITH WARMING ALOFT
UNDERNEATH THE BUILDING RIDGE.

THURSDAY NIGHT-FRIDAY NIGHT...SHORT WAVE ENERGY MOVING ACROSS
THE PAC NW FLATTENS UPPER RIDGE ACROSS THE AREA THURSDAY NIGHT WITH
INCREASING NORTHWEST FLOW ALOFT ACROSS THE AREA FRIDAY AND FRIDAY
NIGHT...AS SHORT WAVE CONTINUES TO MOVE ACROSS THE NORTHERN ROCKIES
AND INTO THE NORTHERN HIGH PLAINS. PREFRONTAL TROUGH AND WARM AIR
ALOFT KEEPS OVERNIGHT LOWS ON THE MILD SIDE THURSDAY NIGHT WITH
BREEZY WEST TO NORTHWEST WINDS BOOSTING TEMPS INTO THE 60S TO LOWER
70S ACROSS THE PLAINS FRIDAY...WITH MAINLY 50S AND 60S ACROSS THE
HIGHER TERRAIN AND 30S AND 40S AT THE PEAKS. UVV WITH PASSING WAVE
TO ALLOW FOR POSSIBLE SHOWERS ACROSS THE CENTRAL AND EASTERN MTS
AND THE PEAKS PEAK REGION FRIDAY AFTERNOON AND EVENING...WITH
ANOTHER PASSING COLD FRONT ACROSS THE PLAINS FRIDAY NIGHT.

SATURDAY-MONDAY...DRY WEATHER EXPECTED ACROSS THE AREA THROUGH
THE PERIOD AS UPPER RIDGING REBUILDS ACROSS THE DESERT SW
AND GREAT BASIN...KEEPING MODERATE NORTHWEST FLOW ALOFT IN PLACE
ACROSS THE STATE. AT OR BELOW SEASONAL TEMPERATURES ACROSS THE AREA
SATURDAY SLOWLY WARMS TO AT AND ABOVE AVERAGE INTO EARLY NEXT
WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1103 AM MST TUE NOV 4 2014

VFR CONDITIONS ARE EXPECTED ACROSS THE FORECAST AREA OVER THE NEXT
24 HRS...INCLUDING THE THREE MAIN TAF SITES OF KCOS...KPUB AND
KALS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOORE
SHORT TERM...28
LONG TERM...MW
AVIATION...MOORE
Hazardous weather outlook, Nov 4, 7:44 AM MST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
744 AM MST TUE NOV 4 2014

COZ058>089-093>099-051445-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
744 AM MST TUE NOV 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SOME AREAS OF THE SOUTHEAST PLAINS MAY SEE FREEZING TEMPERATURES
TONIGHT. LOCATIONS ALONG THE ARKANSAS RIVER FROM PUEBLO TO THE
EASTERN COLORADO BORDER WILL LIKELY SEE THE COLDEST TEMPERATURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

28/23

Nearby

Freeze Warnings in Colorado, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.